eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       Community

Review: could Viagra cause Retinal detachment?

Summary: Retinal detachment is found among people who take Viagra, especially for people who are male, 60+ old, have been taking the drug for 1 - 6 months, also take medication Lipitor, and have Erection problems.

We study 33,739 people who have side effects while taking Viagra from FDA and social media. Among them, 114 have Retinal detachment. Find out below who they are, when they have Retinal detachment and more.

You are not alone: join a mobile support group for people who take Viagra and have Retinal detachment >>>

 

 

 

 

Viagra

Viagra has active ingredients of sildenafil citrate. It is often used in erection problems. (latest outcomes from 35,078 Viagra users)

Retinal detachment

Retinal detachment (a disorder of the eye in which the retina peels away from its underlying layer of support tissue) has been reported by people with osteoporosis, high blood pressure, diabetes, multiple sclerosis, rheumatoid arthritis. (latest reports from 3,941 Retinal detachment patients)

On Feb, 12, 2015: 33,734 people reported to have side effects when taking Viagra. Among them, 114 people (0.34%) have Retinal Detachment.

Trend of Retinal detachment in Viagra reports

Time on Viagra when people have Retinal detachment * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Retinal detachment30.00%35.00%15.00%5.00%5.00%0.00%10.00%

Age of people who have Retinal detachment when taking Viagra * :

0-12-910-1920-2930-3940-4950-5960+
Retinal detachment0.00%0.00%0.00%0.00%5.26%15.79%22.81%56.14%

Severity of Retinal detachment when taking Viagra ** :

leastmoderateseveremost severe
Retinal detachment0.00%0.00%0.00%100.00%

How people recovered from Retinal detachment ** :

while on the drugafter off the drugnot yet
Retinal detachment100.00%0.00%0.00%

Top conditions involved for these people * :

  1. Erectile dysfunction (35 people, 30.70%)
  2. Ill-defined disorder (12 people, 10.53%)
  3. Blood cholesterol increased (2 people, 1.75%)
  4. Cardiomegaly (1 people, 0.88%)
  5. Atrial fibrillation (1 people, 0.88%)

Top co-used drugs for these people * :

  1. Lipitor (8 people, 7.02%)
  2. Hydrochlorothiazide (5 people, 4.39%)
  3. Warfarin sodium (5 people, 4.39%)
  4. Altace (4 people, 3.51%)
  5. Lotrel (4 people, 3.51%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Get connected: join our support group of viagra and retinal detachment on

Do you have Retinal Detachment while taking Viagra?

You are not alone! Join a mobile support group:
- support group for people who take Viagra and have Retinal Detachment
- support group for people who take Viagra
- support group for people who have Retinal Detachment

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • Can invega paliperidone cause erectile dysfunction?
    I have been on Invega Paliperidone since 2010 until now 2014. My blood test have shown that I have high prolactin level, and I am having Erectile Dysfunction (ED). It is very hard for my penis to be hard. I am also taking Viagra if I want to have an erection.

    My question is... is there any long term healthier alternative to cure or prevent ED while I am taking Invega. I do suspect that Invega is causing my ED.

    Please kindly advise. Thanks.
  • Can taking viagra makeyou go blind
    i have retinopathy i would . like to no if i take viagra will it make me go blind. i also have blood pressurs and have diabetes 1.
  • Is it safe to take viagra with vestibular problem (1 answer)
    Lost my hearing and developed vestibular disorder after benign tumor radio surgery. Just wondering whether is safe to take viagra.
  • Can viagra curse blood in urine
    Noticed blood in urine after using Viagra. Can using Viagra cause blood in urine
  • Does viagra for marital sex hinder pornography stoppage in bipolars? (1 answer)
    I am a bipolar with a 40 year history of the illness. I have tardive dyskinesia

    lithium tremors & erectile dysfunction. I also have a very bad habit of pornography use which stretches out from the same time my bipolar illness has

    been there. I am trying my best to rid myself of my nasty habit. Furthermore, my

    doctor has approved the Viagra. The problem is, my wife who has suffered greatly from the porn over 30 years, is VERY reluctant to give a thumbs-up for

    the Viagra. she believes it might very well bring back the problems I had with

    the pornography. My wife needs some serious assurance that this little blue pill

    won't bring back her nightmares. Nothing I say seems to help. Thank you so much.

More questions for: Viagra, Retinal detachment

You may be interested at these reviews (Write a review):

  • I had a retinal detachment
    You know you said one person out of over 4000 reported detached retina but-- people are actually looking at what other people have reported, there would be more if they could just report. After being put on Xerelto, I had brain fog times 10 and felt like I had 0 energy I couldn't walk 10 feet without being tired. I had blood in my urine they said OH you'll be ok. Then after 6 mo. I had a detached retina they said OH we don't know why. I was perfectly healthy before my accident which caused a clot that required xerelto. I know it was the Xerelto.
  • Blood in semen 3 times after taking viagra
    On three separate occasions, after using Viagra, I had large amounts of blood in my semen. This condition slowed down but each time produced blood in ejaculate for a period of 3 months EACH TIME. I went to a doctor each time, was tested for everything, ultrasounds , prostate, infection, all came back normal. PSA low etc. Each incident I took a Viagra and during sex I ejaculated semen. I waited a month, masturbated and everything was fine,, had sex and there was red blood in my precum. Finally after 3 months it stopped. The second time it occurred I was concerned and went back to the doctor to be told I was fine. The third time, it was directly related to Viagra. I can take Cialis without a problem. No one seems to say it is the Viagra,,, except my body
  • Viagra causes numbness in feet
    When I take Viagra numbness in my feet intensifies and is lingering.
  • Good medication no side effects
    Best ever no side effects I love latuda it works for my bipolar disorder depression and viagra works with it
  • Pulmonery hypertension
    gives you heart failure, enlarged right side of heart, lungs are not getting enough oxgen, have blood clots, so effects all body organs

More reviews for: Viagra, Retinal detachment

Comments from related studies:

  • From this study (13 months ago):

  • Retina detached after usage @ 100 mg.two times a week, age 57. Had retina re-attached via eye surgeon. Used drug again with 50 mg, age 61, 2 times a week & after 3 times same eye became very red and painful. drug worked okay but not as well as the 100 mg.

    Reply

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.